# SDR SWAA2025120129120

- Difficulty date: October 27, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHIELD BETWEEN BS 767 - 787, RBL 22, WL 156.   REPLACED WITH A NEW SHIELD IAW SRM 51-40-02, SRM 51-10-02, ITEM 9, AND DWG 146A0081, SHEET 31, REV -.
